... I took a 10 day course to treat pneumonia. 6 months later I still have anxiety and muscle weakness. prednisone involved in the treatment too.
Hello. Wondering what other meds you had with this and what type of pneumonia you had.
I have polymyositis with interstitial lung disease. I have been on long term prednisone. This is a rare disease and often is not diagnosed right away. In fact, people experience decreased energy, fatigue and other problems for months and even years before properly diagnosed.
Prednisone would not be affecting you after all this time. have you been seen by a specialist for the muscle fatigue? Generally any muscle effects will leave after the prednisone has cleared out of your system. My immediate thought is that you have an underlying condition which needs to be treated.
What type of doctor treated you for the pneumonia and have you been followed up for this condition? How high was the dose of prednisone and was there any lung scaring from your pneumonia?
Please provide anymore information so that you can be better helped. A general physician may not have the information you need to treat this remaining condition. I will wait for your response.
Hello anxious ll & welcome to the site. Here is what the monogram says abou this cocomitted with prednisone:
Tendinopathy and Tendon Rupture
Fluoroquinolones, including levofloxacin, are associated with increased risk of tendinitis and tendon rupture in all age groups. This risk is further increased in older adults (usually those >60 years of age), individuals receiving concomitant corticosteroids, and kidney, heart, or lung transplant recipients. (See Geriatric Use under Cautions.)
Other factors that may independently increase risk of tendon rupture include strenuous physical activity, renal failure, and previous tendon disorders such as rheumatoid arthritis. Tendinitis and tendon rupture have been reported in patients receiving fluoroquinolones who did not have any of these risk factors.
Fluoroquinolone-associated tendinitis and tendon rupture most frequently involve the Achilles tendon and may require surgical repair. Tendinitis and tendon rupture in the rotator cuff (shoulder), hand, biceps, thumb, and other tendon sites also report.
Please read mpre at: https://www.drugs.com/monograph/levaquin.html
Hope this helps you find what is causing your anxiety & other problems. You will also see on the side effects it can also cause the anxiety you are experiencing along with muscle weakness. Wishing you well...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 May 2010 • 2 answers
Posted 5 Feb 2012 • 1 answer
Prednisone - I'm on several meds for depression, anxiety, BPD and sleep disorder. Recently I've been
Posted 16 Apr 2012 • 2 answers
Posted 17 Oct 2012 • 2 answers
I was given a 750 MG Levaquin drip at the ER and a prescription for 9 of the 750 MG Levaquin tablets
Posted 28 Jan 2013 • 2 answers